EconPapers    
Economics at your fingertips  
 

On the full dimensionality assumption for the discounted Folk Theorem

Guilherme Carmona ()

Economics Letters, 2008, vol. 99, issue 2, 357-359

Abstract: A sufficient condition for the discounted Folk Theorem is that for every individually rational payoff vector u, there exists another individually rational payoff vector v such that vÂ

Date: 2008
References: View references in EconPapers View complete reference list from CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0165-1765(07)00291-1
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:ecolet:v:99:y:2008:i:2:p:357-359

Access Statistics for this article

Economics Letters is currently edited by Economics Letters Editorial Office

More articles in Economics Letters from Elsevier
Bibliographic data for series maintained by Dana Niculescu ().

 
Page updated 2019-06-15
Handle: RePEc:eee:ecolet:v:99:y:2008:i:2:p:357-359